# SDR ASAA2014021106833

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,736 hours, 4,471 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FAN BLADE SHIMS HAVE WORN COATING.  ACFT GROUNDED.  REPLACED FAN BLADE SHIMS IAW T/C 78472002, STEP 44.
